# SDR SWAA2020102324790

- Difficulty date: October 19, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 49,231 hours, 29,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING EMERGENCY LIGHTS OPERATIONS CHECK FOR WORK INSTRUCTION CARD 5300-E-14440-NG THE LT OVERWING EXIT SIGN DID NOT ELUMNATE.  REMOVED AND REPLACED BATTERY PACK AND BATTERY CHARGER ASSEMBLY FOR THE LT OVERWING EXIT DOOR LIGHTS, REF AMM 33-51-06.  OPERATIONS CHECK GOOD POS: LT P/N ON/OFF: D717-02-030 S/N OFF: 26748 S/N: 19443 POS: LT P/N ON/OFF: D717-01-100SWA S/N OFF: 14546 S/N: 58260.
